# SDR MASA2009040800124

- Difficulty date: April 8, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 28,569 hours, 23,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7341, ROC-ORD.  NR 2 CEILING EMERGENCY FLOOD LIGHT INOP.  MX RELAMPED EMERGENCY LIGHT.
